# SDR ASAA2015052111838

- Difficulty date: May 21, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 34,980 hours, 9,770 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Guide Vane
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRIPPING FROM NR 1 ENGINE.  ACFT GROUNDED.  RAN ENGINE, NO LEAKS NOTED WHILE ENGINE RUNNING.  UPON SHUTDOWN, FOUND LT VSV DRAIN LEAKING AT RATE OF 10 DROPS PER MINUTE STATIC.  WITHIN THRESHOLD LIMITS. R & R NR 1 LT VSV WITHIN 75 CYCLES.  ON DEFERRAL.
